From greedy lattice animals to Euclidean first-passage percolation

Charles Newman, C. Howard

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationPerplexing problems in probability
EditorsM. Bramson, R. Durrett
Place of PublicationBoston
PublisherBirkhauser
Pages107-119
StatePublished - 1999

Cite this

Newman, C., & Howard, C. (1999). From greedy lattice animals to Euclidean first-passage percolation. In M. Bramson, & R. Durrett (Eds.), Perplexing problems in probability (pp. 107-119). Boston: Birkhauser.

From greedy lattice animals to Euclidean first-passage percolation. / Newman, Charles; Howard, C.

Perplexing problems in probability. ed. / M. Bramson; R. Durrett. Boston : Birkhauser, 1999. p. 107-119.

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Newman, C & Howard, C 1999, From greedy lattice animals to Euclidean first-passage percolation. in M Bramson & R Durrett (eds), Perplexing problems in probability. Birkhauser, Boston, pp. 107-119.
Newman C, Howard C. From greedy lattice animals to Euclidean first-passage percolation. In Bramson M, Durrett R, editors, Perplexing problems in probability. Boston: Birkhauser. 1999. p. 107-119
Newman, Charles ; Howard, C. / From greedy lattice animals to Euclidean first-passage percolation. Perplexing problems in probability. editor / M. Bramson ; R. Durrett. Boston : Birkhauser, 1999. pp. 107-119
@inbook{5e7d373dbade47c4b1777bbefc49dd68,
title = "From greedy lattice animals to Euclidean first-passage percolation",
author = "Charles Newman and C. Howard",
year = "1999",
language = "English (US)",
pages = "107--119",
editor = "M. Bramson and R. Durrett",
booktitle = "Perplexing problems in probability",
publisher = "Birkhauser",

}

TY - CHAP

T1 - From greedy lattice animals to Euclidean first-passage percolation

AU - Newman, Charles

AU - Howard, C.

PY - 1999

Y1 - 1999

M3 - Chapter (peer-reviewed)

SP - 107

EP - 119

BT - Perplexing problems in probability

A2 - Bramson, M.

A2 - Durrett, R.

PB - Birkhauser

CY - Boston

ER -